Advertisement

Siberian Mathematical Journal

, Volume 44, Issue 5, pp 845–856 | Cite as

Nonlinear Diffusion Processes

  • V. N. Monakhov
Article

Abstract

We study elliptic systems of strongly nonlinear first-order differential equations in complex form on the plane. For such systems we develop the theory of Hilbert boundary value problems which is very much similar to the well-known theory for a holomorphic vector. Systems of nonlinear elliptic equations describe problems of interaction of several nonlinear stationary processes in the diffusive and convective mass and heat transport by hydrodynamic fluid flows.

elliptic system nonlinear problem well-posedness heat mass transport 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Rakhmatulin Kh. A. et al., Gas Dynamics [in Russian], Vysshaya Shkola, Moscow (1965).Google Scholar
  2. 2.
    Nigmatulin R. I., Dynamics of Multiphase Media. Vol. 1 [in Russian], Nauka, Moscow (1987).Google Scholar
  3. 3.
    Hirschfelder J. O., Curtiss C. R., and Bird R. B., The Molecular Theory of Gases and Liquids [Russian translation], Izdat. Inostr. Lit., Moscow (1961).Google Scholar
  4. 4.
    Samarski? A. A., Galaktionov V. A., Kurdyumov S. P., and Mikha?lov A. P., Blowups in Problems for Quasilinear Parabolic Equations [in Russian], Nauka, Moscow (1987).Google Scholar
  5. 5.
    Boyarski? B. V., "The theory of a generalized analytic vector," Ann. Pol. Math., 16, 281–320 (1966).Google Scholar
  6. 6.
    Vekua I. N., Generalized Analytic Functions [in Russian], Nauka, Moscow (1988).Google Scholar
  7. 7.
    Bitsadze A. V., Boundary Value Problems for Second-Order Elliptic Equations [in Russian], Nauka, Moscow (1966).Google Scholar
  8. 8.
    Miranda C., Partial Differential Equations of Elliptic Type [Russian translation], Izdat. Inostr. Lit., Moscow (1957).Google Scholar
  9. 9.
    Vishik M. I., "On strongly elliptic systems of differential equations," Mat. Sb., 29, No. 3, 615–676 (1961).Google Scholar
  10. 10.
    Vol?pert A. N., "On the index and normal solvability of boundary-value problems for elliptic systems of differential equations on a plane," Tr. Moskov. Mat. Obshch., 10, 41–87 (1961).Google Scholar
  11. 11.
    Ladyzhenskaya O. A. and Ural'tseva N. N., Linear and Quasilinear Equations of Elliptic Type [in Russian], Nauka, Moscow (1973).Google Scholar
  12. 12.
    Antontsev S. N. and Monakhov V. N., "Boundary-value problems with discontinuous boundary conditions for quasilinear elliptic systems 2m (m ? 1) of first-order equations," Izv. SO AN SSSR Ser. Tekhn. Nauk, 8, No. 2, 65–73 (1967).Google Scholar
  13. 13.
    Monakhov V. N., Boundary Value Problems with Free Boundaries for Elliptic Systems of Equations [in Russian], Nauka, Novosibirsk (1977).Google Scholar
  14. 14.
    Vekua N. P., Systems of Singular Integral Equations [in Russian], Nauka, Moscow (1970).Google Scholar
  15. 15.
    Raenko E. A., "On unique solvability of the Dirichlet problem for a quasianalytic vector," Dinamika Sploshn. Sredy, 116, 90–97 (2000).Google Scholar
  16. 16.
    Raenko E. A., "Boundary-value problems for a quasiholomorphic vector," Dinamika Sploshn. Sredy, 118, 65–70 (2001).Google Scholar
  17. 17.
    Bers L., Mathematical Aspects of Subsonic and Transonic Gas Dynamics [Russian translation], Izdat. Inostr. Lit., Moscow (1961).Google Scholar
  18. 18.
    Monakhov V. N., "Free boundary fluid filtration in nonideal porous media with nonlinear resistance law," Dokl. Akad. Nauk SSSR, 268, 1098–1101 (1983).Google Scholar
  19. 19.
    Monakhov V. N., "Mappings of multiply connected domains by solutions of nonlinear L-elliptic systems of equations," Dokl. Akad. Nauk SSSR, 220, No. 3, 520–523 (1975).Google Scholar
  20. 20.
    Monakhov V. N., "On the principle of quasiconformal fusion for nonlinear equations strongly elliptic in the sense of M. A. Lavrent'ev," Dokl. Akad. Nauk SSSR, 260, No. 5, 1070–1074 (1981).Google Scholar
  21. 21.
    Kucher N. A., "The Riemann-Hilbert boundary-value problem for one class of nonlinear elliptic systems on the plane," Dinamika Sploshn. Sredy, 18, 239–242 (1974).Google Scholar
  22. 22.
    Monakhov V. N., "On a variational method for solving hydrodynamical free boundary problems," Sibirsk. Mat. Zh., 41, No. 5, 1106–1121 (2000).Google Scholar

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • V. N. Monakhov
    • 1
  1. 1.Lavrent'ev Institute of HydrodynamicsNovosibirsk

Personalised recommendations